# SDR USAA011325

- Difficulty date: September 14, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 46,526 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOORBOARD ATTACH ANGLE CORRODED 4 INCH BY 6 INCH AREA, STATION 947.5 ABOVE STRINGER 25L AND 26L.  BLENDED PER SRM 51-10-02.  (M)
